Items where Author is "Kolokoltsov, V"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal article

AKIAN, M., GAUBERT, S. and KOLOKOLTSOV, V., 2002. Invertibility of functional Galois connections. Comptes Rendus Mathematique, 335 (11), pp. 883-888. ISSN 1631-073X

Chapter in book

BENING, V., KOROLEV, V., SUCHORUKOVA, T., GUSAROV, G., SAENKO, V. and KOLOKOLTSOV, V., 2003. Fractionally stable distributions. In: V. KOROLEV and N. SKVORSOVA, eds., Stochastic models of plasma turbulence. Moscow: Moscow State University, pp. 291-360.

This list was generated on Fri Dec 13 02:19:50 2019 UTC.